-
1
-
-
4744357797
-
Existence et multiplicité des solutions d'équations différentielles ordinaires du premier ordre à non-linéarité discontinue
-
90h:34017
-
A. Adje, Existence et multiplicité des solutions d'équations différentielles ordinaires du premier ordre à non-linéarité discontinue, Annales de la Société Scientifique de Bruxelles 101 (1987), 69-87. 90h:34017
-
(1987)
Annales De La Société Scientifique De Bruxelles
, vol.101
, pp. 69-87
-
-
Adje, A.1
-
2
-
-
0039054061
-
The monotone method for first order problems with linear and nonlinear boundary conditions
-
95h:34032
-
A. Cabada, The monotone method for first order problems with linear and nonlinear boundary conditions, Appl. Math, and Com 63 (1994), 163-186. 95h:34032
-
(1994)
Appl. Math, and Com
, vol.63
, pp. 163-186
-
-
Cabada, A.1
-
3
-
-
4544288447
-
Su un problema ai limiti relative all'eguazione y′ = f(x, y, λ)
-
10:194f
-
F. Cafiero, Su un problema ai limiti relative all'eguazione y′ = f(x, y, λ), Giornale di Mat. di Battaglini 77 (1947), 145-163. 10:194f
-
(1947)
Giornale Di Mat. Di Battaglini
, vol.77
, pp. 145-163
-
-
Cafiero, F.1
-
4
-
-
33746007769
-
La méthode des sur et sous solutions dans l'étude de problèmes aux limites
-
C. De Coster, La méthode des sur et sous solutions dans l'étude de problèmes aux limites, Thèse de doctorat, Louvain-la-Neuve, 1994.
-
(1994)
Thèse De Doctorat, Louvain-la-Neuve
-
-
De Coster, C.1
-
5
-
-
0000108980
-
On pairs of positive solutions for a singular boundary value problem
-
97d:34016
-
C. De Coster, M. R. Grossinho and Habets, On pairs of positive solutions for a singular boundary value problem, Applicable Analysis 59 (1995), 241-256. 97d:34016
-
(1995)
Applicable Analysis
, vol.59
, pp. 241-256
-
-
De Coster, C.1
Grossinho, M.R.2
Habets3
-
6
-
-
84966215754
-
Existence results for some initial and boundary value problems without growth restriction
-
95c:34035
-
M. Frigon and D. O'Regan, Existence results for some initial and boundary value problems without growth restriction, Proc. A.M.S. 123 (1995), 207-216. 95c:34035
-
(1995)
Proc. A.M.S.
, vol.123
, pp. 207-216
-
-
Frigon, M.1
O'Regan, D.2
-
7
-
-
67651101560
-
Periodic solutions of some Liénard equations with singularities
-
90k:34049
-
P. Habets and L. Sanchez, Periodic solutions of some Liénard equations with singularities, Proc. A.M.S. 109 (1990), 1035-1044. 90k:34049
-
(1990)
Proc. A.M.S.
, vol.109
, pp. 1035-1044
-
-
Habets, P.1
Sanchez, L.2
-
8
-
-
0000911571
-
Upper and lower solutions for a generalized Emden-Fowler equation
-
95g:34034
-
P. Habets and F. Zanolin, Upper and lower solutions for a generalized Emden-Fowler equation, J. Math. Anal. Appl. 181 (1994), 684-700. 95g:34034
-
(1994)
J. Math. Anal. Appl.
, vol.181
, pp. 684-700
-
-
Habets, P.1
Zanolin, F.2
-
9
-
-
0001655801
-
Positive solutions for a class of singular boundary value problem
-
96j:34031
-
P. Habets and F. Zanolin, Positive solutions for a class of singular boundary value problem. Boll. U.M.I. 9A (1995), 273-286. 96j:34031
-
(1995)
Boll. U.M.I.
, vol.9
, pp. 273-286
-
-
Habets, P.1
Zanolin, F.2
-
11
-
-
0000950574
-
Singular boundary-value problems for ordinary second-order differential equations
-
I.T. Kiguradze and B.L. Shekhter, Singular boundary-value problems for ordinary second-order differential equations, Itogi Nauki i Tekhniki, Seriya Sovremennye Problemy Matematiki, Noveishie Dostizheniya 30 (1987), 105-201, translated in
-
(1987)
Itogi Nauki I Tekhniki, Seriya Sovremennye Problemy Matematiki, Noveishie Dostizheniya
, vol.30
, pp. 105-201
-
-
Kiguradze, I.T.1
Shekhter, B.L.2
-
12
-
-
34250096897
-
-
89f:34022
-
J. Soviet Math. 43 (1988), 2340-2417. 89f:34022
-
(1988)
J. Soviet Math.
, vol.43
, pp. 2340-2417
-
-
-
13
-
-
0001597905
-
An existence theorem for periodic solutions on nonlinear ordinary differential equations
-
26:2694
-
H.W. Knobloch, An existence theorem for periodic solutions on nonlinear ordinary differential equations, Michigan Math. J. 9 (1962), 303-309. 26:2694
-
(1962)
Michigan Math. J.
, vol.9
, pp. 303-309
-
-
Knobloch, H.W.1
-
14
-
-
33745993581
-
Second order singular boundary value problems
-
55:12988
-
T.C. Lee and D. Willett, Second order singular boundary value problems, SIAM J. Math. Anal. 8 (1977), 741-755. 55:12988
-
(1977)
SIAM J. Math. Anal.
, vol.8
, pp. 741-755
-
-
Lee, T.C.1
Willett, D.2
-
15
-
-
0001076616
-
Positive solutions of boundary value problems for second order ODE with singular points
-
89d:34040
-
A.G. Lomtatidze, Positive solutions of boundary value problems for second order ODE with singular points, Diff. Urav. 23 (1987), 1685-1692. 89d:34040
-
(1987)
Diff. Urav.
, vol.23
, pp. 1685-1692
-
-
Lomtatidze, A.G.1
-
16
-
-
0031167112
-
A new extension of classical Müleer's theorem
-
97k:34003
-
C. Marcelli and Rubbioni, A new extension of classical Müleer's theorem, Nonlinear Anal. T.M.A. 28 (1997), 1759-1767. 97k:34003
-
(1997)
Nonlinear Anal. T.M.A.
, vol.28
, pp. 1759-1767
-
-
Marcelli, C.1
Rubbioni2
-
17
-
-
5344254929
-
Nonlinear functional analysis and periodic solutions of ordinary differential equations
-
Stara Lesna, Czechoslovaquia
-
J. Mawhin, Nonlinear functional analysis and periodic solutions of ordinary differential equations, Summer School "Difford 74", Stara Lesna, Czechoslovaquia (1974), 37-60.
-
(1974)
Summer School "Difford 74"
, pp. 37-60
-
-
Mawhin, J.1
-
20
-
-
0000204248
-
A generalized upper and lower solutions method and multiplicity results for nonlinear first-order ordinary differential equations
-
90e:34006
-
M.N. Nkashama, A generalized upper and lower solutions method and multiplicity results for nonlinear first-order ordinary differential equations, J. Math. Anal. Appl. 140 (1989), 381-395. 90e:34006
-
(1989)
J. Math. Anal. Appl.
, vol.140
, pp. 381-395
-
-
Nkashama, M.N.1
-
21
-
-
0001319499
-
Sull'integrabilità dellie equazioni differenziali di primo ordine
-
G. Peano, Sull'integrabilità dellie equazioni differenziali di primo ordine, Atti Acad. Torino 21 (1885), 677-685.
-
(1885)
Atti Acad. Torino
, vol.21
, pp. 677-685
-
-
Peano, G.1
-
22
-
-
0012182292
-
Ein neuer existenzbeweis für die integrale der differentialgleichung y′ = f(x,y)
-
O. Perron, Ein neuer existenzbeweis für die integrale der differentialgleichung y′ = f(x,y), Math. Ann. 76 (1915), 471-484.
-
(1915)
Math. Ann.
, vol.76
, pp. 471-484
-
-
Perron, O.1
-
23
-
-
0346778792
-
Teoremi di esistenza per equazioni alle derivate parziali non lineari di tipo parabolico I, II
-
16:259c
-
G. Prodi, Teoremi di esistenza per equazioni alle derivate parziali non lineari di tipo parabolico I, II, Rend. Ist. Lorabardo 86 (1953), 1-47. 16:259c
-
(1953)
Rend. Ist. Lorabardo
, vol.86
, pp. 1-47
-
-
Prodi, G.1
-
24
-
-
33745984792
-
Sugli intégrait dei sistemi di equazioni differenziali
-
G. Scorza Dragoni, Sugli intégrait dei sistemi di equazioni differenziali, Rend. Ist. Lombardo de Sc. e Let. 64 (1931), 659-682.
-
(1931)
Rend. Ist. Lombardo De Sc. E Let.
, vol.64
, pp. 659-682
-
-
Scorza Dragoni, G.1
|